# SDR R61A201402040267

- Difficulty date: February 4, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RIGHT WING SPAR CRACKED BEYOND SB 170-57-0053 LIMITS. MX PERFORMED MAJOR REPAIR IAW ETD 2014-170-009848.
